# SDR HAL95035

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - THE LT OVERWING EXIT EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY BATTERY POWER PACK.  THE OPERATIONAL CHECK WAS GOOD.  (W)
